Getting off an antidepressant

by Anja
(Germany)

I'm 38 yrs old. I used the cream for a couple of months and now I feel much better. Now I want to taper off an Antidepressant I'm taking since 3 years.

In your information on the page about how to come off antidepressants I read that I can taper off with Tryptophan. IsnĀ“t that dangerous because of Serotonin Syndrome? I would like to take it. Is it safe while taking Zoloft?

Comments for Getting off an antidepressant

Click here to add your own comments

Jun 03, 2011
Getting off an antidepressant
by: Wray

Hi Anja So much has been made of serotonin syndrome, but in the years I've advised and helped people come off AD's I've never seen it occur. The main thing is to start off very slowly with the tryptophan, once stable, then begin reducing the AD. Vitamin B3 is very helpful, so please consider taking that too. In fact you could try that first, interestingly the body makes it from tryptophan. Inositol is another excellent addition. But before you do anything, please have a vitamin D test done. This is low in most of us, see here, here, here, here and here. A lack of vitamin D can lead to depression, see here and
here. For more info see the Vitamin D council and GrassrootsHealth websites. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...